Register Latest Topics
 
 
 


Reply
  Author   Comment   Page 3 of 3      Prev   1   2   3
Icy

Registered:
Posts: 428
Reply with quote  #31 

FDA released this warning about these type of drugs, including CIPRO, last month: 

Safety Announcement

[8-15-2013]  The U.S. Food and Drug Administration (FDA) has required the drug labels and Medication Guides for all fluoroquinolone antibacterial drugs be updated to better describe the serious side effect of peripheral neuropathy. This serious nerve damage potentially caused by fluoroquinolones (see Table for a list) may occur soon after these drugs are taken and may be permanent. The risk of peripheral neuropathy occurs only with fluoroquinolones that are taken by mouth or by injection.  Approved fluoroquinolone drugs include levofloxacin (Levaquin), ciprofloxacin (Cipro), moxifloxacin (Avelox), norfloxacin (Noroxin), ofloxacin (Floxin), and gemifloxacin (Factive). 

http://www.fda.gov/Drugs/DrugSafety/ucm365050.htm

This drug should be banned. It is horrifying how many people (men and women) have been permanently damaged by Ciprofloxacin and the fluroquinolones. The medical profession just do not want to know - because they get money from prescribing drugs no matter how dangerous. Even when you go to them, write to them to notify them of serious side effects they are not the least bit interested and just dismiss you as talking nonsense. They will never believe that their drugs are the root of so much chronic illness. They will deny everything to do with damage from medical practices be it the serious danger of mercury in amalgam fillings to antibiotics and drugs that cause serious side effects.  It is a dangerous trade.

I was made ill by Ciprofloxacin - got peripheral neuropathy, twitching, my tendons were damaged and never came back. I was on this horrendous drug for 6 whole weeks. People have ended up in wheelchairs, permanently disabled from taking just a couple of tablets.  

What is going on here in the UK also?  The dangers of these drugs was highlighted in the Daily Mail - doctors do know - but still they prescribe. My advice is that no one should take these drugs and if they have had side effects go straight to the doctor armed with all the information you can - plus a legal representative!

ali100

Registered:
Posts: 23
Reply with quote  #32 

I feel  sorry for everyone on this post who has been harmed by antibiotics, like you I also believe I have been damaged by antibiotics. I was given tetracycline for a case of mild acne (it should never have been prescribed) and a year later all my bladder problems started - BC and IC.

Best wishes

Alison

calm

Registered:
Posts: 113
Reply with quote  #33 
It is so sad that doctors will not listen to the facts, my IC and oxalate problem was without a doubt caused by cipro. I met with one of the senior gp's in my practice this week as I am making a formal complaint about the hospital failing to process my oxalate test (24 hour urine sample) I work for the nhs and do my best to provide the best service possible to the patients I see. But am so disillusioned and angry at the ignorance and arrogance I have come across with most gp's regarding the IC/ cipro link. Thankfully the gp I met with recently did appear to take me seriously when I explained that cipro caused my IC
I am writing a letter to him detailing it all and he will copy it to the 20+ staff at his practice plus putting a copy with my notes. I have spoken recently with another cob member damaged by cipro and she has a journalist friend happy to help us expose the awful truth about this drug. I have been unable to work for a year because of IC this is the 2nd time this has happened as had a year of sick leave when first diagnosed.
I return to work later this month thanks to the wonders of acupuncture and ami , but feel so saddened that this would have never happened if cipro had not been given to me. The nhs has had to provide me with sick pay, upteem appointments with gp's and consultants etc, but if they had just thought a bit more carefully before handing out the cipro the cost to them and me would have never happened.

__________________
Susan
Icy

Registered:
Posts: 428
Reply with quote  #34 
INFORMATION REGARDING FLUROQUINOLONE ANTIBIOTICS INCLUDING CIPROFLOXACIN

http://www.peoplespharmacy.com/2013/10/07/popular-quinolone-antibiotics-can-cause-permanent-nerve-damage/
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.